Dose vyvanse cause hair loss?

Question is Closed Report Mark as Favorite

Answers (2)

12 Oct 2010

Hair loss with vyvanse has not been documented, however do double check it with the doc/pharmacist who prescribed the med, he./she may change or alter the med, take care.

Votes: +0

12 Oct 2010

maybe yes or maybe not,hair loss was unknown side effect for vyvanse.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Proscar - can it be given to a women for hair loss and what would be the dose?

How much can proscar benenit in case of women hair loss and how much it should be taken - my age is 25,weight 54 kg,i have hormones problems that ...

1 answer 14 Nov 2010

I have had a lot of hair loss on Tekturna - anyone else?

On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...

3 answers 18 Dec 2010

Vyvanse - why does my daughters hair fall out when, after a drug holiday, I start her meds again?

My child is 9 years old and she has been on vyvanse 30 mg tables for a year or more if i take her off her meds for more than a week when she goes ...

1 answer 30 Aug 2011

I have been losing my hair from this drug. How can this be reversed?

From my PA, it was mentioned about hair loss. I can't afford to loss all my hair. How can this be counteracted? Will the pharmaceutical company ...

1 answer 30 Apr 2013

Qsymia - Anyone else experience hair loss?

I started taking Qsymia in November 2012 and had to stop in June 2013 due to hair loss. I lost 55 lbs and was very happy with the way it helped me ...

4 answers 8 Jul 2013